Extreme value distributions of observation recurrences - Archive ouverte HAL Access content directly
Journal Articles Nonlinearity Year : 2021

Extreme value distributions of observation recurrences

Abstract

We study analytically and numerically the extreme value distribution of ob-servables defined along the temporal evolution of a dynamical system. The convergence to the Gumbel law of observable recurrences gives information on the fractal structure of the image of the invariant measure by the observable. We provide illustrations on idealized and physical systems.
Fichier principal
Vignette du fichier
extreme_value_for_observations_R1.pdf (931.52 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-02904585 , version 1 (22-07-2020)

Identifiers

Cite

Th Caby, Davide Faranda, S. Vaienti, Pascal Yiou. Extreme value distributions of observation recurrences. Nonlinearity, 2021, 34 (1), pp.118-163. ⟨10.1088/1361-6544/abaff1⟩. ⟨hal-02904585⟩
243 View
171 Download

Altmetric

Share

Gmail Facebook X LinkedIn More